# SDR C77A202002170003

- Difficulty date: February 17, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 13,640 hours, 8,758 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE B1 BASIC CHECK IN BNA, CRACK DAMAGE WAS FOUND IN TWO LOCATIONS AT THE UPPER AND LOWER CORNERS OF THE RH APU FIREWALL REMOVABLE PANEL 351BZ (P/N 170-50263-401) ON AIRCRAFT N207AN. THE DAMAGE WAS REPAIRED PER SRM PART II 53-31-21/REPAIR 02 USING THE TYPE I REPAIR IN THE LOWER CORNER BY TRIMMING OUT DAMAGE AND THE TYPE VI REPAIR IN THE UPPER CORNER BY DRILLING OUT DAMAGED SPOT WELDS AND INSTALLING A DOUBLER IN THE AREA.
AT THE FOLLOWING B2 BASIC CHECK IN BNA, A NEW CRACK WAS FOUND ON THE LOWER CORNER WEB REINFORCEMENT, WHICH CAN BE REPAIRED USING THE TYPE IV REPAIR BY CUTTING OUT THE DAMAGE AND INSTALLING A DOUBLER. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR.
EA E175-53-943.1 WAS ISSUED TO ACCOMPLISH SUPPLEMENTAL FOLLOW-ON INSPECTIONS OF THE REPAIR EVERY 10,000FC REQUIRED PER SRM PART II 53-31-21/REPAIR 02, AND ITS INSTRUCTIONS REMAIN VALID EVEN AFTER ADDITIONAL REPAIR PER THIS EA. WORK ORDER 2825368
